# SDR AALA202504255214

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 67,663 hours, 28,555 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123121
- Condition: Seized
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAXIING AIRCRAFT TO HANGAR FOUND NUMBER 3 MLG BRAKE TO BE EXCESSIVELY HOT AND POSSIBLY DRAGGING. FOUND NUMBER 3 MLG BRAKE ASSEMBLY TO BE BINDING, PER FIM 32-41-41-700-803. SHOWING SIGNS OF WEAR AND SURFACE CORROSION IN SOME AREAS. REMOVE AND REPLACED NUMBER 3 BRAKE ASSEMBLY. PER AMM 32-41-41.
